Bulletin of the American Mathematical Society

Paracompactness and product spaces

A. H. Stone

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 10 (1948), 977-982.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183512390

Mathematical Reviews number (MathSciNet)
MR0026802

Zentralblatt MATH identifier
0032.31403

Citation

Stone, A. H. Paracompactness and product spaces. Bull. Amer. Math. Soc. 54 (1948), no. 10, 977--982. https://projecteuclid.org/euclid.bams/1183512390


Export citation

References

  • 1. P. Alexandroff and H. Hopf, Topologie I, Berlin, 1935.
  • 2. J. Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. vol. 23 (1944) pp. 65-76.
  • 3. C. Kuratowski, Topologie I, Warsaw 1933.
  • 4. R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 631, 632.
  • 5. J. W. Tukey, Convergence and uniformity in general topology, Annals of Mathematics Studies, no. 2, Princeton, 1940.